Jump to content

Search the Community

Showing results for tags 'zoloft 50mg'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey everyone 😀 would love some advice please! Around 8 weeks ago I decided to taper by doctor instructions been on 3 years and stable happy/healthy loving life, of Zoloft 50mg so I started 1/4 cutting my pill I was doing ok for 2 weeks but then it hit, insomnia, panic attacks. So I quick updosed back to 50 mg, then probally got worst side effects of updosing, panic attacks, anxiety, stomach pain, headaches. I actually think one day I took 100mg as I had forgotten I took a dose then remembered. It’s now been 4-5 week since reinstatement still have side effects but panic is gone. And am thinking clearer again. I’m so up and down good days and bad days. Last 3 nights bad insomnia it’s horrible . Will take something tonight I have melatonin. My question is this normal??? Such a small cut and time frame and how long dose usually take to fully restablise. I’m happy to stay on 50mg for good I just wanna be my normal happy self. And sleep I need sleep it’s been up and down.
  2. I was put on Zoloft years ago when I was having panic attacks and very stressed and also had some depression, not to the level that I was a danger to myself or couldn't leave my home. But I tried weaning (taking 6 months) about 5 yrs ago, I remember nausea, but about 3 months after my last dose I felt like I was going downhill again, the doctor thought I should go back on and I did. Felt like myself again. Now I have been doing yoga for many years and started meditation. I would like to try to stop again and see if my current lifestyle will be enough. I have read that when you get older there are dangerous side effects being on SSRI's, I am 62 years old. Any help would be appreciated. I thought I would cut 1/3 off my 50mg for a month to start.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy